# SDR ASOA20120813129

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 29,451 hours, 22,172 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: GE
- Part serial: 1317
- Condition: Burned
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACFT RETURN TO THE GATE WHEN A BURNING ODOR IN THE CABIN WAS DETECTED.  MX FOUND THE 2A LIGHT BURNED OUT.  ACFT WAS THEN RELEASED TO SERVICE.
